IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/479

Title: Continuity of Pseudo-differential Operators on Bessel And Besov Spaces
Authors: Moussai, Madani
Keywords: Pseudo-Differential Operators
Bessel and Besov Spaces
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 3, (2001), 249p-262p
Abstract: We study the continuity of pseudo-differential operators on Bessel potential spaces Hs|p (Rn ), and on the corresponding Besov spaces B^(s,q)p (R ^n). The modulus of continuity ω we use is assumed to satisfy j≥0, ∑ [ω(2−j )Ω(2j )]2 < ∞ where Ω is a suitable positive function.
URI: http://hdl.handle.net/10525/479
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol27-num3-2001-p249-p262.pdf490.58 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback